Prolific codes with the identifiable parent property. / Blackburn, Simon R.; Etzion, Tuvi; Ng, Siaw-Lynn.

In: SIAM Journal on Discrete Mathematics, Vol. 22, No. 4, 2008, p. 1393-1410.

Research output: Contribution to journalArticle

Published

Documents

  • 276

    Final published version, 285 KB, PDF document

Links

Original languageEnglish
Pages (from-to)1393-1410
Number of pages18
JournalSIAM Journal on Discrete Mathematics
Volume22
Issue number4
Early online date11 Sep 2008
DOIs
Publication statusPublished - 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1311839